MathSciNet Relay Station
MathSciNet bibliographic data
MR1433265 65D32
Hickernell, Fred J. A generalized discrepancy and quadrature error bound. Math. Comp. 67 (1998), no. 221, 299–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement